# SDR AALA201802209056

- Difficulty date: February 17, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,111 hours, 25,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EXIT DOOR HANDLE INDICATOR LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE LAMP IAW 52-20-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
